MathSciNet Relay Station
MathSciNet bibliographic data
MR2905180 35Q91 (35A02)
Bianca, Carlo An existence and uniqueness theorem to the Cauchy problem for thermostatted-KTAP models. Int. J. Math. Anal. (Ruse) 6 (2012), no. 17-20, 813–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement